Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Maximal rates of decay of solutions of partial differential equations


Author: Walter Littman
Journal: Bull. Amer. Math. Soc. 75 (1969), 1273-1275
DOI: https://doi.org/10.1090/S0002-9904-1969-12391-8
MathSciNet review: 0245964
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. W. Littman, Decay at infinity of solutions to partial differential equations with constant coefficients, Trans. Amer. Math. Soc. 123 (1966), 449-459. MR 197951
  • 2. C. S. Morawetz, A uniqueness theorem for the relativistic wave equation, Comm. Pure Appl. Math. 16 (1963), 353-362. MR 162057


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1969-12391-8

American Mathematical Society